Research output: Contribution to journal › Article › peer-review
On Embedding and Extended Smoothness of Spline Spaces. / Демьянович, Юрий Казимирович.
In: Far East Journal of Mathematical Sciences (FJMS), Vol. 102, No. 9, 2017, p. 2025-2052.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - On Embedding and Extended Smoothness of Spline Spaces
AU - Демьянович, Юрий Казимирович
PY - 2017
Y1 - 2017
M3 - Article
VL - 102
SP - 2025
EP - 2052
JO - Far East Journal of Mathematical Sciences
JF - Far East Journal of Mathematical Sciences
SN - 0972-0871
IS - 9
ER -
ID: 9319950